← Return to Dofetilide (Tikosyn): adjusting dosage

Discussion
elizabeth1941 (@elizabeth1941)

Dofetilide (Tikosyn): adjusting dosage

Heart Rhythm Conditions | Last Active: Jul 29, 2020 | Replies (42)

Comment receiving replies
@colleenyoung

@lizzy102, I moved your message to a similar discussion called "Dofetilide (Tikosyn): adjusting dosage." I did this so that you can meet other members who are taking and talking about dofetilide (Tikosyn), like @elizabeth1941 @2880 @vermontrob @lifewisemap @maryrohrer1 @texas14 @predictable, and hope they will join in with some more information and their experiences. Click VIEW & REPLY to read through past posts.

Lizzy, How are you feeling on double the dosage? Do you feel it is the medication that is contributing to the yawning and feeling sleepy?

Jump to this post


Replies to "@lizzy102, I moved your message to a similar discussion called "Dofetilide (Tikosyn): adjusting dosage." I did..."

I feel the doubled dose is responsible for feeling sleepy as that is no my MO at all. I usually have lots of energy (barring time I’m 120+ BPM when I get dizzy0.

  Request Appointment